# SDR 00FDEA00125

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 65192791
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD ATTACH FITTING (HINGE HALF) FOR THE INBD AILERON IS CRACKED.  REMOVED AND REPLACED PER IAW SRM 51 -30-2.
